MathSciNet Relay Station
MathSciNet bibliographic data
MR562289 (58 #27769a) 10DXX (01A55 10-03)
Weil, André Elliptic functions according to Eisenstein and Kronecker. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 88. Springer-Verlag, Berlin-New York, 1976. ii+93 pp. ISBN: 3-540-07422-8
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement